Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Stomach sickness, severe breakout on face and neck, mood swings, fatigue since intake of microgestion. Alternative?

I have been taking microgestin 1/20 for 2 months and am on the 1st week of my third pack. I was not told how it worked when i started it and went from one pack straight to the next. I have been really sick to my stomach since i started the birth control . I have broken out really bad on my face and neck and have had really bad mood swings and fatigue . I decided yesterday to stop taking the pill because i cannot take it anymore. Is there a better pill that you would suggest?
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you are having are due to the side effects of the medicine- natural progesterone that you are taking. These are all reversible symptoms and will be alright once you stop taking the medicine.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor